Originally Posted by mattj
This is the kind of thing you need to speak with your doctor about.
It's not likely that Propecia will guard against the hairloss caused by Accutane, as Accutane is causing hairloss for a different reason.
What dosages of Accutane are you using? People do see success with the drug while taking lower doses.
I'm not on Accutane anymore, but when I was I think it was 25mg per day. I intentionally asked for a lower dose to avoid the sides of going on anything higher. It was highly effective for my skin, and completely removed back acne and stuff. It's just I've had a bit of remission in terms of on my face.
I know there are probably legal reasons you won't answer this or whatever, but do you find the super-low doses to be effective in fighting mild acne? And what about sides?
In terms of Finasteride and Accutane I was going to wait for 12 months of having been on Finasteride before doing Accutane. Mainly because I don't want to be on multiple medications where I don't know whether the Accutane is interefering with the hair loss or not. I'd consider Retin-A but since going on Accutane my skin is super sensitive to any of those creams. They just make my skin a burnt red that lasts for days.
P.S. Can I ask you a few questions about Rahal HT's on your profile page? Just in the visitor's messages